Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Self adjoint function spaces on Riemannian symmetric manifolds


Author: Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 113 (1964), 299-315
MSC: Primary 22.70; Secondary 22.65
DOI: https://doi.org/10.1090/S0002-9947-1964-0170982-7
MathSciNet review: 0170982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    É. Cartan, Sur une classe rémarquable d’espaces de Riemann, Bull. Soc. Math. France 54 (1926), 214-264; ibid. 55 (1927), 114-134. ---, Sur certaines formes riemanniennes rémarquables des géométries à groupe fondamental simple, Ann. Sci. École Norm Sup. 44 (1927), 345-467. ---, Sur la détermination d’un système orthogonal complet dans un espace de Riemann symmétrique clos, Rend. Cire. Mat. Palermo 53 (1929), 1-36.
  • E. B. Dynkin, Maximal subgroups of the classical groups, Trudy Moskov. Mat. Obšč. 1 (1952), 39–166 (Russian). MR 0049903
  • Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • K. de Leeuw and H. Mirkil, Rotation-invariant algebras on the $n$-sphere, Duke Math. J. 30 (1963), 667–672. MR 155177
  • Hsien-Chung Wang, Two-point homogeneous spaces, Ann. of Math. (2) 55 (1952), 177–191. MR 47345, DOI https://doi.org/10.2307/1969427
  • Joseph A. Wolf, Locally symmetric homogeneous spaces, Comment. Math. Helv. 37 (1962/63), 65–101. MR 148012, DOI https://doi.org/10.1007/BF02566963
  • Joseph A. Wolf, On locally symmetric spaces of non-negative curvature and certain other locally homogeneous spaces, Comment. Math. Helv. 37 (1962/63), 266–295. MR 154228, DOI https://doi.org/10.1007/BF02566977

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.70, 22.65

Retrieve articles in all journals with MSC: 22.70, 22.65


Additional Information

Article copyright: © Copyright 1964 American Mathematical Society